MathSciNet Relay Station
MathSciNet bibliographic data
MR2244934 35Q35 (35B65 35J20 76A99 76D03 76D05)
Bildhauer, M.; Fuchs, M.; Zhong, X. On strong solutions of the differential equations modeling the steady flow of certain incompressible generalized Newtonian fluids. Algebra i Analiz 18 (2006), no. 2, 1--23; translation in St. Petersburg Math. J. 18 (2007), no. 2, 183–199
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement